Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Classification of Hamiltonian torus actions with two-dimensional quotients

Yael Karshon and Susan Tolman

Geometry & Topology 18 (2014) 669–716
Bibliography
1 K Ahara, A Hattori, $4$–dimensional symplectic $S^1\!$–manifolds admitting moment map, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 38 (1991) 251 MR1127083
2 K Altmann, J Hausen, Polyhedral divisors and algebraic torus actions, Math. Ann. 334 (2006) 557 MR2207875
3 K Altmann, J Hausen, H Süss, Gluing affine torus actions via divisorial fans, Transform. Groups 13 (2008) 215 MR2426131
4 K Altmann, L Petersen, Cox rings of rational complexity-one $T\!$–varieties, J. Pure Appl. Algebra 216 (2012) 1146 MR2875333
5 M F Atiyah, Convexity and commuting Hamiltonians, Bull. London Math. Soc. 14 (1982) 1 MR642416
6 M Audin, Hamiltoniens périodiques sur les variétés symplectiques compactes de dimension $4$, from: "Géométrie symplectique et mécanique" (editor C Albert), Lecture Notes in Math. 1416, Springer (1990) 1 MR1047474
7 M Audin, The topology of torus actions on symplectic manifolds, Progress in Mathematics 93, Birkhäuser (1991) 181 MR1106194
8 C Bjorndahl, Y Karshon, Revisiting Tietze–Nakajima: Local and global convexity for maps, Canad. J. Math. 62 (2010) 975 MR2730351
9 R Chiang, Complexity one Hamiltonian $\mathrm SU(2)$ and $\mathrm SO(3)$ actions, Amer. J. Math. 127 (2005) 129 MR2115663
10 T Delzant, Hamiltoniens périodiques et images convexes de l'application moment, Bull. Soc. Math. France 116 (1988) 315 MR984900
11 R Godement, Topologie algébrique et théorie des faisceaux, Hermann (1973) MR0345092
12 E González, Classifying semi-free Hamiltonian $S^1\!$–manifolds, Int. Math. Res. Not. 2011 (2011) 387 MR2764868
13 V Guillemin, E Lerman, S Sternberg, Symplectic fibrations and multiplicity diagrams, Cambridge Univ. Press (1996) MR1414677
14 V Guillemin, S Sternberg, Convexity properties of the moment mapping, Invent. Math. 67 (1982) 491 MR664117
15 V Guillemin, S Sternberg, A normal form for the moment map, from: "Differential geometric methods in mathematical physics" (editor S Sternberg), Math. Phys. Stud. 6, Reidel (1984) 161 MR767835
16 A Haefliger, É Salem, Actions of tori on orbifolds, Ann. Global Anal. Geom. 9 (1991) 37 MR1116630
17 P Iglésias, Les $\mathrm{SO}(3)$–variétés symplectiques et leur classification en dimension $4$, Bull. Soc. Math. France 119 (1991) 371 MR1125672
18 Y Karshon, Periodic Hamiltonian flows on four-dimensional manifolds, Mem. Amer. Math. Soc. 672, AMS (1999) MR1612833
19 Y Karshon, E Lerman, Non-compact symplectic toric manifolds arXiv:0907.2891
20 Y Karshon, S Tolman, Centered complexity one Hamiltonian torus actions, Trans. Amer. Math. Soc. 353 (2001) 4831 MR1852084
21 Y Karshon, S Tolman, Complete invariants for Hamiltonian torus actions with two dimensional quotients, J. Symplectic Geom. 2 (2003) 25 MR2128388
22 Y Karshon, S Tolman, The Gromov width of complex Grassmannians, Algebr. Geom. Topol. 5 (2005) 911 MR2171798
23 Y Karshon, F Ziltener, Hamiltonian group actions on exact symplectic manifolds with proper momentum maps are standard, in preparation
24 G Kempf, F F Knudsen, D Mumford, B Saint-Donat, Toroidal embeddings, I, Lecture Notes in Mathematics 339, Springer (1973) MR0335518
25 M K Kim, Frankel's theorem in the symplectic category, Trans. Amer. Math. Soc. 358 (2006) 4367 MR2231381
26 F Knop, Automorphisms of multiplicity free Hamiltonian manifolds, J. Amer. Math. Soc. 24 (2011) 567 MR2748401
27 J L Koszul, Sur certains groupes de transformations de Lie, from: "Géométrie différentielle: Colloques Int. CNRS", CNRS (1953) 137 MR0059919
28 E Lerman, E Meinrenken, S Tolman, C Woodward, Nonabelian convexity by symplectic cuts, Topology 37 (1998) 245 MR1489203
29 E Lerman, S Tolman, Hamiltonian torus actions on symplectic orbifolds and toric varieties, Trans. Amer. Math. Soc. 349 (1997) 4201 MR1401525
30 H Li, Semi-free Hamiltonian circle actions on $6$–dimensional symplectic manifolds, Trans. Amer. Math. Soc. 355 (2003) 4543 MR1990761
31 H Li, On the construction of certain $6$–dimensional symplectic manifolds with Hamiltonian circle actions, Trans. Amer. Math. Soc. 357 (2005) 983 MR2110428
32 H Li, S Tolman, Hamiltonian circle actions with minimal fixed sets, Internat. J. Math. 23 (2012) 1250071, 36 MR2949214
33 I V Losev, Proof of the Knop conjecture, Ann. Inst. Fourier (Grenoble) 59 (2009) 1105 MR2543664
34 C M Marle, Modèle d'action hamiltonienne d'un groupe de Lie sur une variété symplectique, Rend. Sem. Mat. Univ. Politec. Torino 43 (1985) 227 MR859857
35 D McDuff, Some $6$–dimensional Hamiltonian $S^1\!$–manifolds, J. Topol. 2 (2009) 589 MR2546587
36 D Morton, GKM manifolds with low Betti numbers, PhD thesis, University of Illinois at Urbana-Champaign (2011) MR3029681
37 J Moser, On the volume elements on a manifold, Trans. Amer. Math. Soc. 120 (1965) 286 MR0182927
38 S Nakajima, Über konvexe Kurven and Flächen, Tohoku Math. Journ. 29 (1928) 227
39 H Nozawa, Five dimensional $K\!$–contact manifolds of rank $2$ arXiv:0907.0208
40 G W Schwarz, Lifting smooth homotopies of orbit spaces, Inst. Hautes Études Sci. Publ. Math. (1980) 37 MR573821
41 R Sikorski, Wstęp do geometrii różniczkowej, Państwowe Wydawnictwo Naukowe, Warsaw (1972) 369 MR0467544
42 R Sjamaar, Convexity properties of the moment mapping re-examined, Adv. Math. 138 (1998) 46 MR1645052
43 H Tietze, Über Konvexheit im kleinen und im gro\ss en und über gewisse den Punkten einer Menge zugeordnete Dimensionszahlen, Math. Z. 28 (1928) 697 MR1544985
44 D A Timashëv, $G$–manifolds of complexity $1$, Uspekhi Mat. Nauk 51 (1996) 213 MR1406071
45 D A Timashëv, Classification of $G$–manifolds of complexity $1$, Izv. Ross. Akad. Nauk Ser. Mat. 61 (1997) 127 MR1470147
46 S Tolman, Examples of non-Kähler Hamiltonian torus actions, Invent. Math. 131 (1998) 299 MR1608575
47 S Tolman, On a symplectic generalization of Petrie's conjecture, Trans. Amer. Math. Soc. 362 (2010) 3963 MR2638879
48 R Vollmert, Toroidal embeddings and polyhedral divisors, Int. J. Algebra 4 (2010) 383 MR2652252
49 C Woodward, The classification of transversal multiplicity-free group actions, Ann. Global Anal. Geom. 14 (1996) 3 MR1375064